You are not logged in.
Openly accessible

Strong fuzzy subsethood measures and strong equalities via implication functions

Paternain, Daniel, Bustince, Humberto, Fernandez, Javier, Sanz, Jose A., Baczyński, Michal, Beliakov, Gleb and Mesiar, Radko 2014, Strong fuzzy subsethood measures and strong equalities via implication functions, Journal of multiple-valued logic and soft computing, vol. 22, no. 4-6, pp. 347-371.

Attached Files
Name Description MIMEType Size Downloads
beliakov-strongfuzzysubset-2014.pdf Published version application/pdf 646.37KB 33

Title Strong fuzzy subsethood measures and strong equalities via implication functions
Author(s) Paternain, Daniel
Bustince, Humberto
Fernandez, Javier
Sanz, Jose A.
Baczyński, Michal
Beliakov, GlebORCID iD for Beliakov, Gleb orcid.org/0000-0002-9841-5292
Mesiar, Radko
Journal name Journal of multiple-valued logic and soft computing
Volume number 22
Issue number 4-6
Start page 347
End page 371
Total pages 25
Publisher Old City Publishing
Place of publication Philadelphia, Pa.
Publication date 2014
ISSN 1542-3980
Keyword(s) Aggregation function
Fuzzy equality
Fuzzy sets
Fuzzy subsethood measure
Implication function
Strong fuzzy subsethood measure
Science & Technology
Technology
Computer Science, Artificial Intelligence
Computer Science, Theory & Methods
Logic
Computer Science
Science & Technology - Other Topics
IMPLICATION OPERATORS
INCLUSION GRADE
SETS
CONSTRUCTION
INDEX
Summary In this work we present the definition of strong fuzzy subsethood measure as a unifiying concept for the different notions of fuzzy subsethood that can be found in the literature. We analyze the relations of our new concept with the definitions by Kitainik ( [20]), Young ( [26]) and Sinha and Dougherty ( [23]) and we prove that the most relevant properties of the latter are preserved. We show also several construction methods. © 2014 Old City Publishing, Inc.
Language eng
Field of Research 080108 Neural, Evolutionary and Fuzzy Computation
Socio Economic Objective 970108 Expanding Knowledge in the Information and Computing Sciences
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2014, Old City Publishing
Free to Read? Yes
Persistent URL http://hdl.handle.net/10536/DRO/DU:30069334

Document type: Journal Article
Collections: School of Information Technology
Open Access Collection
Connect to link resolver
 
Link to Related Work
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 180 Abstract Views, 34 File Downloads  -  Detailed Statistics
Created: Mon, 02 Feb 2015, 11:53:56 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.